MathSciNet Relay Station
MathSciNet bibliographic data
MR1387239 34K05
Balachandran, K.; Chandrasekaran, M. Existence of solutions of a delay differential equation with nonlocal condition. Indian J. Pure Appl. Math. 27 (1996), no. 5, 443–449.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement